Does Zoloft (sertraline) cause a decrease in a woman's sex drive?

Yes. The ssri antidepressants can cause loss of interest in sex (libido), but often, people who are depressed feel that way even without medication. If it is caused by zoloft, (sertraline) sometimes a different med may be better.

Related Questions

Doe s taking Zoloft (sertraline) affect your sex drive? Is there anything that can help with this?

Zoloft (sertraline) Some physicians will prescribe periactin. This can be used before intercourse, but its not effective for everyone and may cause sedation. Your best bet might be switching to pristiq (desvenlafaxine). This is more expensive, but has much less sexual side efffects. Read more...
Yes. Zoloft (sertraline) can decrease sex drive. You should talk to your doctor to see if you ifanother medication might be beneficial without this side effect. Read more...

Does Zoloft (sertraline) permanently lower sex drive?

No. If you have decreased libido due to zoloft (sertraline) it is likely that stopping the medication will allow a return to your normal state. There may be some medication that will help increase your sex drive. Discuss this with your doctor. Read more...

Anyone know how to increase your sex drive while on zoloft (sertraline)?

See your doctor. Either by taking a drug holliday, using viagra or wellbutrin, (bupropion) this is a topic best discussed with your doctor because all of the remedies have possible side effects. It may even come down to switching medications. Read more...
Additionally, An old antihistamine, periactin, can temporarily reverse the serotonergic effect of zoloft (sertraline) and can be used only when you want to engage in sexual activity. Read more...

I take 150 mg of Zoloft (sertraline) a day for anxiety my sex drive is shot now and has been for about a year what can I do to help this?

Change medications. Many antidepressants will have side effects affecting libido. Check with the physician that prescribed this for you. Perhaps a lower dose or a change in medication would help. If appropriate, the medication could be tapered, but only under physician supervision. This is a medication that should not be stopped suddenly. Read more...
Possible option. Changing med is a good option. A possible alternative: talk w/ prescriber who may consider sildenafil which may be useful for treating anorgasmia in women taking serotonergic antidepressants. Burghardt et al in current psychiatry, vol. 12, no. 04 / april 2013 note sexual dysfunction can arise from environmental, social, medical, or drug effects & requires a multifaceted approach to treatment. Read more...
Check testosterone. Men with depression often get places on antidepressant meds without getting testosterone checked. Depression is a sign of low t. Read more...
SSRI can impact sex . It is best to discuss this issue with u physician. Either he can switch u to other medication or he can advise u to skip u dose when u r planing to have sex and sometimes adding wellbutrin (bupropion) can reverse the sexual side effect of zoloft. Read more...

I tray lots of intideeprsat but is felted accept Zoloft (sertraline) 75mg is working but I have low sex drive (libido) what can I do to get my libido?

Is your libido low. Because of your psychological condition or are you having reduced libido as a result of medication reaction? If the problem is related to partially treated depression or anxiety - than the goal is to get those under much better control. If your libido issues are related to your medication - your psychiatrist can titrate your medications to impact that. Take care. Read more...
Some options. There are anecdotes that adding wellbutrin or Buspar (buspirone) may help with sexual side effects of antidepressants; may be worth discussing with your psychiatrist. Read more...